# SDR DALA1107360175

- Difficulty date: December 21, 2010
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 91,892 hours, 13,615 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MIDSPAR UNDERWING FITTING INBD HOLE FOUND DIAMENTER SIZE = 0.902" WHICH IS GREATER THAN 0.8750"-0.8770".  REPAIR CARRIED OUT IAW PRI 487833-14AD, REV.2, DATED 01/04/11.
